# SDR MWEA97411

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, BETWEEN LONG 8 AND 9R UNDER SHEAR CLIP AFT SIDE FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED SHIM IAW SRM 51-30-5.
